# SDR UIEA2012022300060

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 50,457 hours, 8,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE IN SKIN AT BS 983, S 38L IN THE DRAG SPLICE FITTING AREA.  CRACK DAMAGE WAS DETECTED DURING C3 CHECK WHILE ACCOMPLISHING INSPECTION IN COMPLIANCE WITH SB 747-53A2444, REV 2, AD 2001-22-04 IAW EO 4453A499.  PERMANENET REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-20-01, REPAIR 2, FIG 201.
